| Catalog Number |
03260763160 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Na.
Event or Problem Description
The customer complained of questionable nitrite results for 1 patient urine sample on two urisys 1100 analyzers.The result was positive on urisys 1100 serial number (b)(4).The result was negative on urisys 1100 serial number (b)(4).The erroneous result was reported outside of the laboratory.The doctor felt the negative result was correct based on the patient symptoms.There was no allegation of an adverse event.The suspect product was requested to be returned for investigation.
Additional Manufacturer Narrative
The customer provided material for investigation.The retention material of lot 29191000 and the customer material of lot 29191001 were measured on an iu urisys 1800 and a cobas u411 analyzer with native urine and a nitrite dilution series.The results of the measurements fulfill our requirements.No abnormal results, neither false negative nor false positive results, were observed.The investigation did not identify a product problem.The cause of the event could not be determined.